Change search
ReferencesLink to record
Permanent link

Direct link
Perturbations of embedded eigenvalues for the planar bilaplacian
Stockholm University, Faculty of Science, Department of Mathematics.
2011 (English)In: Journal of Functional Analysis, ISSN 0022-1236, E-ISSN 1096-0783, Vol. 260, no 2, 340-398 p.Article in journal (Refereed) Published
Abstract [en]

Operators on unbounded domains may acquire eigenvalues that are embedded in the essential spectrum. Determining the fate of these embedded eigenvalues under small perturbations of the underlying operator is a challenging task, and the persistence properties of such eigenvalues are linked intimately to the multiplicity of the essential spectrum. In this paper, we consider the planar bilaplacian with potential and show that the set of potentials for which an embedded eigenvalue persists is locally an infinite-dimensional manifold with infinite codimension in an appropriate space of potentials.

Place, publisher, year, edition, pages
2011. Vol. 260, no 2, 340-398 p.
Keyword [en]
Embedded eigenvalues, Persistence, Perturbation, Bilaplacian
National Category
Mathematical Analysis
Research subject
URN: urn:nbn:se:su:diva-51609DOI: 10.1016/j.jfa.2010.10.001ISI: 000284249000002OAI: diva2:385356
EU, European Research Council, MEIF-CT-2005-024191Swedish Research Council
Available from: 2011-01-11 Created: 2011-01-11 Last updated: 2012-01-20Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Maad Sasane, Sara
By organisation
Department of Mathematics
In the same journal
Journal of Functional Analysis
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 43 hits
ReferencesLink to record
Permanent link

Direct link